# SDR CALA9801668

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .9375 INCH CRACK IN LT MLG WHEEL WELL CEILING PRESSURE PANEL JUST FORWARD OF WHEEL WELL LIGHT AT STA 930, LBL 48.  THE CRACK WAS STOP DRILLED IAW BOEING DRAWING 65-89360.  A DOUBLER WAS INSTALLED IAW BOEING DRAWING 65-89360.
